Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A central limit theorem on Heisenberg type groups


Author: Peter Ohring
Journal: Proc. Amer. Math. Soc. 113 (1991), 529-536
MSC: Primary 60B15; Secondary 60F05
MathSciNet review: 1045146
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Heisenberg type groups are a class of $ 2$-step nilpotent Lie groups which have many similarities with Heisenberg groups. In this paper we consider a commutative Banach algebra of radial, bounded, Borel measures on such groups and prove a central limit theorem for measures in this algebra satisfying suitable growth conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B15, 60F05

Retrieve articles in all journals with MSC: 60B15, 60F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1045146-7
PII: S 0002-9939(1991)1045146-7
Article copyright: © Copyright 1991 American Mathematical Society